MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 5 L; KNEE CEMENTED FEMUR

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 5 L; KNEE CEMENTED FEMUR
Model Number 02.12.0005L
Health Effect - Clinical Code Pain (1994)
Date of Event 03/30/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in reporting pain due to loose implants and the cause is unknown.The surgeon revised all components with revision components 2 years and 1 month after primary.The surgery was completed successfully.There was no cement adhered to the implants.The cause of this is unknown.
 
Additional Manufacturer Narrative
Batch review performed on 04 april 2022: lot 181852: (b)(4) items manufactured and released on 26-jun-2018.Expiration date: 2023-06-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional devices involved : batch review performed on 04 april 2022: gmk-sphere 02.07.1204l tibial tray fixed cemented size 4 l (k090988) lot 1900509: (b)(4) items manufactured and released on 21-may-2019.Expiration date: 2024-05-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 5 L
Common Device Name
KNEE CEMENTED FEMUR
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14191915
Report Number3005180920-2022-00306
Device Sequence Number11856859
Product Code JWH
UDI-Device Identifier07630030825859
UDI-Public07630030825859
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/12/2023
Device Model Number02.12.0005L
Device Catalogue Number02.12.0005L
Device Lot Number181852
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Initial Report FDA Received Date04/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown